# SDR IPXA2571698

- Difficulty date: February 1, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dome Nut
- Part number: 140N200918
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BAD DOME NUT AT PANEL 197NL AT BS 1300 S27R, RBL 21 AFT CARGO AREA.  FABRICATED NEW NUTPLATE STRIP FOR PANEL 197NL AT STA 1300 S-27R, RBL 2 1 IAW GMM 09-10 AND DWG 140N2009.
